# SDR UALA2009082402601

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 44,312 hours, 16,430 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN.  RTFL.  CREW SUSPECTS RECIRC FAN. FOUND LT RECIRC FAN BREAKERS POPPED. REPLACED LEFT RECIRC FAN. OPS CHECK OKAY.
